MAUDE Adverse Event Report: BECTON DICKINSON BD POSIFLUSH-SAFESCRUB 10 ML (US/CA); SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE

BECTON DICKINSON BD POSIFLUSH-SAFESCRUB 10 ML (US/CA); SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE
Catalog Number 303191
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material#: unknown lot#: 7ju6x1711 it was reported by the customer that the safe scrub that she saved with what appears to have rust(?) on the inside of the packaging.Verbatim: i wanted to forward this along ¿ a staff nurse had brought a safescrub that she saved with what appears to have rust(?) on the inside of the packaging.She said that to her knowledge, the safescrub was completely sealed and covered at the time she removed the top foil.I told her i¿d pass along.She is the first that has brought this up so i¿m thinking this is a one-off, but wanted to bring to your attention.Thanks!.
 
Additional Manufacturer Narrative
(b)(4) - follow up mdr for additional information received by sale's rep on 28march2024: batch number confirmed.Section d2: common device name updated, pro code updated.Section d4: batch number updated.Section g4: 510k updated.
 
Event or Problem Description
Material number and batch confirmed by sales rep.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation it was reported the safescrub has what appears to be rust inside the packaging.To aid in the investigation, one sample with no packaging flow wrap and two photos were provided for evaluation by our quality team.The disinfecting unit has the top web removed and loose.The unit top and top web have a brown discoloration.The two photos provided show the sample received.The sample was sent to the site that manufactures the disinfecting unit for an additional investigation.The sample received at the site had traces of possible brown oxidation in the cap and foil.Per their report, this defect could occur during the sterilization of the product.A device history record review was completed for provided material number 303191, lot 2314320.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
 
Event or Problem Description
No additional information received material#: unknown lot#: 7ju6x1711 it was reported by the customer that the safe scrub that she saved with what appears to have rust(?) on the inside of the packaging.Verbatim: i wanted to forward this along ¿ a staff nurse had brought a safescrub that she saved with what appears to have rust(?) on the inside of the packaging.She said that to her knowledge, the safescrub was completely sealed and covered at the time she removed the top foil.I told her i¿d pass along.She is the first that has brought this up so i¿m thinking this is a one-off, but wanted to bring to your attention.Thanks!.

Brand Name
BD POSIFLUSH-SAFESCRUB 10 ML (US/CA)
Common Device Name
SALINE VASCULAR ACCESS FLUSH WITH INTEGRATED ALCOHOL DISINFECTANT DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18988009
Report Number1911916-2024-00218
Device Sequence Number19569855
Product Code QTI
UDI-Device Identifier50382903031912
UDI-Public(01)50382903031912
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K213955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number303191
Device Lot Number2314320
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer03/28/2024
05/14/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date03/28/2024
05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown